| Model Number |
15 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and was unable to duplicate the reported issue.Physio made unrelated repairs to the device.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report that their device's display is frozen.This issue has the potential to delay or prevent defibrillation from being delivered.There was no patient use reported with the event.